# SDR UPS06446894

- Difficulty date: May 6, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO LT SIDEWALL BS 500 STR 38 FOUND CRACKED AT RIVET AREA.  CRACK LENGTH .5 INCH.  FWD CARGO LT BS 473 TO BS 500 STR 38 REPAIRED AS PER SRM 53-10-03 FIG 3.
